See Alike in...

Alike App

Browser

Oliloos

761d

Hey! long story short I've been off this medication for two days. My doctor won't pick up and I can't refill the prescription. I'm anxious and want to cry, my hands and arms are having tingly moments on and off. I feel like I'm psychologically suffocating internally and I don't know what to do she won't refill it and I'm freaking out. How do I deal with the withdrawals and depression and anxiety and what feel like I'm nervously laughing as if starting to decline into a manic episode nothing will stop and I'm breaking down...

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion